# SDR HALA2019031100110

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 31,512 hours, 47,310 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE SHUT DOWN PSEU ENGINE FAULT LIGHT ON. REMOVED AND REPLACED BOTH DAMAGED RT MLG DOWNLOCK SENSOR ASSEMBLIES, PER AMM 32-61-04-400-801. PERFORMED PSEU RTS TEST PER AMM 32-61-01 TEST OK.
